Open Access
September 2007 A generalization of Nochka weight function
Nobushige Toda
Proc. Japan Acad. Ser. A Math. Sci. 83(9-10): 170-175 (September 2007). DOI: 10.3792/pjaa.83.170


For any subset, which is not always finite, of $\mathbf{C}^{n+1}-\{\mathbf{0}\}$ in subgeneral position, we introduce a weight function and a constant like as Nochka weight function and Nochka constant which was introduced for a finite subset of $\mathbf{C}^{n+1}-\{\mathbf{0}\}$ in subgeneral position.


Download Citation

Nobushige Toda. "A generalization of Nochka weight function." Proc. Japan Acad. Ser. A Math. Sci. 83 (9-10) 170 - 175, September 2007.


Published: September 2007
First available in Project Euclid: 22 January 2008

zbMATH: 1155.32010
MathSciNet: MR2376599
Digital Object Identifier: 10.3792/pjaa.83.170

Primary: 32H30
Secondary: 15A03

Keywords: holomorphic curve , Nochka constant , Nochka weight function

Rights: Copyright © 2007 The Japan Academy

Vol.83 • No. 9-10 • September 2007
Back to Top